# SDR DALA2018022801257

- Difficulty date: February 27, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N963DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53533
- Aircraft time: 51,255 hours, 29,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON FLOOR STRUCTURE SUPPORT BTW STA 160 TO STA 200, X=56, X=53 (2EA), X=44, X=24, AND X=14. LT SIDE. SUPPORTS WERE REPLACED PER SRM VOL II 51-30-02 AND 51-30-05.
